Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Nausea and rapid heart rate
    avatar
    An_256778 posted:
    I have a history of GERD, IBS, and anxiety/Panic disorders. Lately I have been having this gnawing/burning feeling in the pit of my stomach. I do eat a lot of peppermint altoids (about 1 to 2 tins a day). I also take tums and nauzene as well. This morning I woke up and just laid in bed for a moment. When I got up and started making my way to the bathroom to urinate, I got bad nausea and my heart started pounding and racing (102bpm) and my chest felt tight like when you get bronchitis (the congestion feeling). I still get the weird heart palpatations and now I feel real tired. About 3 weeks ago I was seen at the ER and they did an EKG and it checked out fine. My heart rate was a little high but that was because of my anxiety. They did diagnose me with Acute UTI. I have been dealing with the anxiety for nearly 2 years now. I can't go see a regular doctor as I have no money and I don't qualify for help (no job either) But this is scaring me. I do have a fear of nausea and stuff. I guess I could qualify as a hypercondriact. Also, at times my stomach feels like it is raw. At the pit of the stomach. I did have diverticulitis back in the 90s. I am a 33 year old female. 5'5 1/2" and 140 pounds. I was 182 when I first got anxiety but going on and off without eating 140 is my new weight. What is going on with me?
    Reply
     
    avatar
    gentle_soul responded:
    You should be tested for H-pylori. You seem to have all the symptoms. If this is the case, you will take two or more antibiotics at one time along with an ppi, Nexium or something else. So many people are dealing with this now and it is transferable from one person to the next.


    Spotlight: Member Stories

    I am 24 years old and natural health enthusiasts. Enjoy learning new stuffs and share with people. My website :

    Helpful Tips

    Try Natural options
    Gaviscon really helps me when I am desperate. Tablets, not the mint-flavored liquid! Also, try DGL Tablets and Slippery Elm capsules. It ... More
    Was this Helpful?
    4 of 4 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.